RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Rec. Math. [Mat. Sbornik] N.S., 1947, Volume 21(63), Number 3, Pages 405–434 (Mi msb6241)  

Унитарные представления полупростых групп Ли. I

I. M. Gel'fand, M. A. Naimark


Full text: PDF file (2873 kB)

Bibliographic databases:
Received: 02.07.1947

Citation: I. M. Gel'fand, M. A. Naimark, “Унитарные представления полупростых групп Ли. I”, Rec. Math. [Mat. Sbornik] N.S., 21(63):3 (1947), 405–434

Citation in format AMSBIB
\Bibitem{GelNai47}
\by I.~M.~Gel'fand, M.~A.~Naimark
\paper Унитарные представления полупростых групп Ли.~I
\jour Rec. Math. [Mat. Sbornik] N.S.
\yr 1947
\vol 21(63)
\issue 3
\pages 405--434
\mathnet{http://mi.mathnet.ru/msb6241}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=23246}
\zmath{https://zbmath.org/?q=an:0038.01703}


Linking options:
  • http://mi.mathnet.ru/eng/msb6241
  • http://mi.mathnet.ru/eng/msb/v63/i3/p405

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник (новая серия) - 1947–1963
    Number of views:
    This page:361
    Full text:170
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020